Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken abortion pill orally, inserted in ovary, bleeding not stopped. Any stomach problem?

i was pregnant for 10 days but i have already a 5 months baby so due to this i do not want this baby and after consulting to doctor i have taken tablet of unwanted kit by mankind but i have taken these tablet one i have taken by water and two tablets inserted in the ovary as per physician but i applied this medicine on 21st april and till today bleeding is coming i do not know why its happening , is there any major problem occur in the stomach.please advice asap.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
hi welcome to HCM.if u r continuously bleeding post MTP pill then most likely ur abortion process is incomplete. u should get an ultra sonography done as soon as possible to rule out any retained products of conception.depending upon how much is retained & the site,u would b advised to either take another course of mesoprostol ( the tablets u inserted vaginally) or evacuation of d products by suction under anesthesia.but don't worry as an early pregnancy as yours,most probably can get aborted by pills & may be u vil require some more pills to complete d abortion process.BUT ALWAYS REMEMBER 4 THE NEXT TIME ''PREVENTION IS BETTER THAN AN ABORTION''!
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor